# SDR VNAA0507018

- Difficulty date: July 24, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 3,266 hours, 3,270 cycles
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB PASSING 10,500 FT THE FLIGHT ATTENDANT NOTICED AN INCREASE IN NOISE LEVEL AROUND THE SERVICE DOOR.  THE F/A REPORTED THAT THE GREEN INDEX MARKS ON THE INDICATOR WINDOW WERE NOT ALIGNED.  COCKPIT INDICATIONS WERE NORMAL.  THE FLIGHT RETURNED TO PHL WHERE  MAINTENANCE OPERATIONALLY CHECKED THE SERVICE DOOR IAW CRJ200 AMM 52-41-00-710-801.  OPS CHECKS WERE GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
